# SDR ASAA0510171

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458601138
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FUSELAGE SKIN LEFT BS 262 3.5 INCHES ABOVE NLG DOOR CUTOUT CHAFED.  SKIN CHAFED REPAIRED IAW B737-200 SRM.  (M)
